# SDR C2XA09CL079

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 18,170 hours, 13,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: 56A002115
- Condition: Blown
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2351 - CREW REPORTED BOTH ENGINE BLEEDS CLOSED ADVISORY MESSAGE AND BOTH PACKS CLOSED, ADVISORY MESSAGE ON EICAS AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED TWO PACK COUPLINGS FOR PACK NR 1 AND ONE COUPLING FOR PACK NR 2.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.
